Browse Title Index


 
Issue Title
 
Vol 2014 (2014) Differential inequalities for a finite system of hybrid Caputo fractional differential equations Abstract   PDF
Anurudra Y. Shete, Bapurao C. Dhage, Namdev S. Jadhav
 
Vol 2015 (2015) Essential norm of weighted composition operators on Bargmann-Fock spaces Abstract   PDF
Waleed Al-Rawashdeh
 
Vol 2014 (2014) Extension of Stolarsky means by Euler-Radau expansions Abstract   PDF
J. Jaksetic, J. Pecaric, G. Roqia
 
Vol 2016 (2016) Faber polynomial coefficient estimates for a new subclass of meromorphic bi-univalent functions Abstract   PDF
Adnan Ghazy Alamoush, Maslina Darus
 
Vol 2014 (2014) Fixed point theorem in fuzzy metric space using (CLRg) property Abstract   PDF
Arihant Jain, V. H. Badshah, G. P. S. Rathore, Piyush Katlana
 
Vol 2014 (2014) Fixed point theorem in fuzzy metric space using semi-compatible mappings Abstract   PDF
Arihant Jain, V. K. Gupta, V. H. Badshah, Raj Singh Chandelkar
 
Vol 2015 (2015) Fixed point theorems for multivalued contractive mappings in G-symmetric spaces Abstract   PDF
Kanayo Stella Eke
 
Vol 2014 (2014) Fixed point theorems for multivalued mappings in symmetric spaces Abstract   PDF
Lokesh K. Joshi, Mahesh C. Joshi, Anuj Kumar
 
Vol 2014 (2014) Fixed point theorems in cone random metric spaces Abstract   PDF
Manoj Shukla, Arjun Mehra, Archana Agrawal
 
Vol 2014 (2014) Fixed point theorems in probabilistic cone metric spaces Abstract   PDF
Vanita Ben Dhagat, A.D. Singh, Ruchi Singh
 
Vol 2014 (2014) Fixed point theorems with applications to n-th order ordinary differential equations Abstract   PDF
K. Rauf, O. T. Wahab, J. O. Omolehin, I. Abdullahi, O. A. Sanusi
 
Vol 1, No 1 (2012) Further refinement of results about mixed symmetric means and Cauchy means Abstract   PDF
Laszlo Horvath, Khuram Ali Khan, Josip Pecaric
 
Vol 2014 (2014) Generalisations of Steffensen's inequality via Fink identity and related results Abstract   PDF
Josip Pecaric, Anamarija Perusic, Ana Vukelic
 
Vol 2016 (2016) Generalization of weighted Ostrowski integral inequality for twice differentiable mappings Abstract   PDF
Muhammad Imtiaz, Nazia Irshad, Asif R. Khan
 
Vol 2014 (2014) Generalizations of the functional form of Jensen’s inequality Abstract   PDF
Zlatko Pavić
 
Vol 2014 (2014) Generalized fixed point theorems in dislocated quasi - metric spaces Abstract   PDF
A. Muraliraj, R. Jahir Hussain
 
Vol 2015 (2015) Generalized Hermite-Hadamard inequality for Lipschtiz functions Abstract   PDF
A. Barani
 
Vol 2014 (2014) Generalized Hyers-Ulam stability of second order linear ordinary differential equation with initial condition Abstract   PDF
M. I. Modebei, O.O. Olaiya, I. Otaide
 
Vol 2014 (2014) Geometrical proof of new Steffensen’s inequality and applications Abstract   PDF
Mohammed M. Iddrisu, Christopher A. Okpoti, Kazeem A. Gbolagade
 
Vol 2015 (2015) Grüss type inequalities in semi-inner product C∗-modules and applications Abstract   PDF
A. G. Ghazanfari, S. Soleimani
 
Vol 2014 (2014) Identicalness of n-norms Abstract   PDF
M.P. Singh, S.R. Meitei
 
Vol 2014 (2014) Inequalities including functional affine combinations Abstract   PDF
Zlatko Pavić
 
Vol 2016 (2016) Jensen's inequality for HH-convex functions and related results Abstract   PDF
G. Zabandan
 
Vol 2016 (2016) Mathematical programming problems having parameters as gamma random variables in chance constraints Abstract   PDF
Vaskar Sarkar, Kripasindhu Chaudhuri, RathindraNath Mukherjee
 
Vol 2014 (2014) New classes of A-I2 convergence double sequence spaces of fuzzy numbers defined by sequence of Orlicz functions Abstract   PDF
Manmohan Das, Bipul Sarma
 
26 - 50 of 101 Items << < 1 2 3 4 5 > >> 


Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.